# SDR 01FDEA00484

- Difficulty date: June 21, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME BS 1263 BETWEEN STRINGER 11L - 12L.  *S/D*  REMOVED AND REPLACED PER SRM 51-10-1, 51-30-2, 51-20-1, 51-10-2 & EA 7-5310-57285.
